Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Pregnancy symptoms,provera shot - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3560 Questions

User :   september 18 i got my last period. september 21 i got the depo provera shot for the first time. i have one other child and i do feel really similar to the way i did early in my sons pregnancy
Doctor :   hi
Doctor :  
ok
User :   do you think i could be pregnant honestly? i know its kinda of odd and random
Doctor :  
please give me sometime to read through your history
Doctor :  
ok
User :   i dont have health insurance so i cant go to the DR yet
Doctor :  
when was your menstrual period before september?
User :   august... 16 i believe
Doctor :  
were you on any contraception at that time?
User :   no
Doctor :  
ok
Doctor :  
so there might be chances that you got pregnant before starting the shot
Doctor :  
i recommend you to do a home urine pregnancy test
User :   but i was on my period when i got the shot
Doctor :  
to confirm/rule out pregnancy first
User :   is it still possible that i concived?
Doctor :  
you told you were not on any contraception before the shot and september period
User :   correct but i got my period sept 18 and the shot sept 21
Doctor :  
so there might be chances that you got pregnant before starting the shot that is to say, you might have got pregnant in the fertile period of august
User :   even though i got my period?
Doctor :  
as the fertile period of september comes after you took the shot
Doctor :  
was your september period like your usual period?
User :   yes
Doctor :  
or was it scanty or reduced?
User :   as far as i rember it seemed normal
Doctor :  
sometimes women do get period like bleeding at the time of period even thiugh they are pregnant
Doctor :  
but it will be reduced bleeding or no pain during bleeding
Doctor :  
almost like a normal period

Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor